# SDR SWAA2024112651398

- Difficulty date: October 21, 2024
- Submitted: November 26, 2024
- Operation: Air carrier
- Aircraft: N204WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29855
- Aircraft time: 65,590 hours, 39,069 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - SUPPORT LOCATED BS 807 AND S-25R AFT CARGO COMPARTMENT 2024-651055<[01] REPLACED ANGLE-SUPPORT AND FASTENERS; LOCATED BS 807 AND S-25R AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DWG-146A0081 SHEET 29 REV.A REFER TO INDIVIDUAL SIGNS OFF BELOW.;[02] CORRECTED ITEM 1: REPLACED ANGLE-SUPPORT AND FASTENERS; LOCATED BS 807 AND S-25R AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG-146A0081 SHEET 25 REV A: SEE INDIVIDUAL SIGNS OFF BELOW.;[03] REPLACED ANGLE-SUPPORT AND FASTENERS; LOCATED BS 807 AND S-25R AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG-146A0081 SHEET 25 REV A: SEE INDIVIDUAL SIGNS OFF BELOW. ITEM RII
